Interstitial Cystitis - I would like to connect with others

Posted by 8dzaweek @8dzaweek, Mar 22, 2016

I.ve been told that Interstitial Cystitis is an autoimmune disease. Are there any discussion groups on this very painful condition??

Liked by vistabobc

@bobsgift

I deal with the curse. My urologist said it's due to my transplanted kidney migrating too close to my bladder which causes the inside walls of the bladder to touch causing the irritation. Before I was diagnosed several years ago I assumed I was suffering from chronic UTIs and took a regular prophylactic low dose anti biotic. I get much better results following the IC diet and taking D- mannose. I've not taken anything for pain in the past. I usually just cancel my day and stay home but not everyone can do that. As an interesting side note…the same foods that exacerbate IC symptoms flare up my rosecea!!

Jump to this post

@bobsgift. Sounds like you sorta have things under control except you have to cancel things and stay home. 😑 Can you explain a little more about the IC diet?

REPLY
@hellobeth

I am trying to find a urologist in Los Angeles that treats IC. Done many treatments and still have terrible pain.

Jump to this post

@hellobeth have you found a urologist in Los Angeles that treats IC yet?

Here is a site that may help you locate an IC specialist if you have not already found one.
https://www.ic-network.com/find-a-provider/

REPLY

inspire.com is a wonderful site.

REPLY
@8dzaweek

Yes, Elmiron has helped somewhat, but they raised the price to $680.00 for a months supply. Insurance will cover all but $125.00 until July 1st of this year. I’ve been taking Elmiron for more than 10 years, and now all of the sudden the price has went up 10 fold. I have a urologist that seems to know more than others about IC, but still there is not much support in our area (WV) for IC,
Low doses of Klonipin were also prescribed to relax the bladder, and that works too. But the problem is IC itself. Do one wrong thing (eat the wrong food, drink the wrong tea or too much exercise) and it flairs up within days.

Jump to this post

Be very careful of the elmiron. Recently, they have found a link between the use of elmiron and retina damage. I have taken elmiron for 4 years, and I suffer from its side effects. I find it very difficult, if not impossible, to see in dim light. Google “elmiron lawsuits” for a lot of helpful information. Good luck!

REPLY
Please login or register to post a reply.